# SDR SWAA2012070905650

- Difficulty date: July 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 76,960 hours, 64,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 440, STR 16R.  REPAIRED SKIN IAW ER AND EA.
